Journal of Symbolic Logic

Review: H. Rasiowa, R. Sikorski, A Proof of the Skolem-Lowenheim Theorem

Solomon Feferman and Alfred Tarski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 4 (1953), 339-340.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731738

JSTOR
links.jstor.org

Citation

Feferman, Solomon; Tarski, Alfred. Review: H. Rasiowa, R. Sikorski, A Proof of the Skolem-Lowenheim Theorem. J. Symbolic Logic 18 (1953), no. 4, 339--340. https://projecteuclid.org/euclid.jsl/1183731738


Export citation